AM  Vol.6 No.3 , March 2015
Fixed Points of Two-Parameter Family of Function
ABSTRACT
We establish sufficient conditions of the multiplicity of real fixed points of two-parameter family .
Moreover, the behaviors of these fixed points are studied.

Cite this paper
Lee, M. and Ho, C. (2015) Fixed Points of Two-Parameter Family of Function . Applied Mathematics, 6, 576-584. doi: 10.4236/am.2015.63052.
References
[1]   Scheinerman, E.R. (1996) Invitation to Dynamical System. Prentice-Hall, Upper Saddle River.

[2]   Kapoor, G.P. and Prasad, M.G.P. (1998) Dynamics of : The Julia Set and Bifurcation. Ergodic Theory and Dynamical Systems, 18, 1363-1383.
http://dx.doi.org/10.1017/S0143385798118011

[3]   Sajid, M. and Alsuwaiyan, A.S. (2014) Chaotic Behavior in the Real Dynamics of a One Parameter Family of Functions. International Journal of Applied Science and Engineering, 12, 289-301.

[4]   Prasad, M.G.P. (2005) Chaotic Burst in the Dynamics of . Regular and Chaotic Dynamics, 10, 71- 80.
http://dx.doi.org/10.1070/RD2005v010n01ABEH000301

[5]   Sajid, M. and Kapoor, G.P. (2004) Dynamics of a Family of Non-Critically Finite Even Transcendental Meromorphic Functions. Regular and Chaotic Dynamics, 9, 143-162.
http://dx.doi.org/10.1070/RD2004v009n02ABEH000272

[6]   Devaney, R.L. (1991)〖 e〗^z-Dynamics and Bifurcation. International Journal of Bifurcation and chaos, 1, 287-308.
http://dx.doi.org/10.1142/S0218127491000221

[7]   Sajid, M. (2015) On Real Fixed Points of One Parameter Family of Function . Tamkang Journal of Mathematics, 46, 61-65.

[8]   Sajid, M. (2014) On Fixed Points of One Parameter Family of Function II. International Journal of Mathematical Analysis, 8, 891-894.

 
 
Top